Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Recently Switched To The 40mg/3x Per Week Dosage Of Copaxone And Since Then Have Been Breaking Out In Hives. Anyone Else Have This Happen?

I Recently Switched To The 40mg/3x Per Week Dosage Of Copaxone And Since Then Have Been Breaking Out In Hives. Anyone Else Have This Happen?

I have been on Copaxone for almost 10 years and never had a reaction like this.

posted May 10, 2014 (edited)
A MyMSTeam Member

I got off FullFrontallHonesty I just could not take it anymore... thought I was going to die.

posted January 8, 2015
A MyMSTeam Member

Thank you for the response. I've been working with primary doc, neurologist and allergist to determine the cause. All seem to think it is likely the Copaxone. My injection site reactions are worse than normal, but am also breaking out in hives on my arms, legs, torso, etc. Frustrating!

posted May 10, 2014
A MyMSTeam Member

Glad to hear you are well. I feel the same way about the meds.

posted February 2, 2015
A MyMSTeam Member

Right now I am feeling fine. Maybe more twitching and when I talk, the words come out wrong but I can deal with that. I do not want to go on any meds at this time.

posted February 2, 2015
A MyMSTeam Member

Judydionne, how are you feeling off the meds? Do you plan to go back on? I am off, but my neuro wants me back on.

posted January 28, 2015

Related content

View all
Copaxone Vs. Tecfidera
A MyMSTeam Member asked a question 💭
40 Mg Copaxone
A MyMSTeam Member asked a question 💭
MS Hugs Or Just Nerve Pain???
A MyMSTeam Member asked a question 💭
Already a Member? Log in